# SDR QXEA0100789

- Difficulty date: May 24, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 29,980 hours, 39,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- EMERGENCY EXIT ROW FLOOR PATH LIGHTING FOUND INOPERATIVE.  FOUND LOOSE ELECTRICAL CONNECTION.  RESEATED CANNON PLUG.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
